# SDR IPXA10558911

- Difficulty date: March 22, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Bs 900-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  FUSELAGE FLOOR STRUCTURE, FLOOR PANEL AT RBL 45 TO RBL60, STA 900 TO 1016 AFT OTBD CORNER MISSING.  REMOVED DAMAGE PART FABRICATED REPLACEMENT & INSTALLED EO NR: B757-5100-33281-B.
